# SDR 20001101SH003

- Difficulty date: September 6, 2000
- Submitted: November 1, 2000
- Operation: General aviation
- Aircraft: N770MA
- Make and model: Mtsbsi MU2B35
- Aircraft serial: 625
- Propeller: Hartzl HCB3TN5
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: C32941
- Condition: Broken
- Location: Nr 2 Eng Prop
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, K

## Discrepancy

AIRCRAFT AT CRUISE, ALT 11,000 FEET, NR 1 PROPELLER BLADE BROKE APPROXIMATELY 10 INCHES FROM HUB ON NR 2 ENGINE.  BLADE DID NOT CONTACT AIRCRAFT.  DAMAGE TO COWLING, NACELLE, REAR ENGINE MOUNT, OUTBOARD FLAP, WING TRAILING EDGE.  ENGINE REMAINED ON WING.  CREW MADE NORMAL LANDING.  REMAINING PORTION OF BLADE REMOVED FROM PROP HUB AND SENT TO NTSB LAB FOR INSPECTION.  (X)
